Preserving the reconstruction property of frames from frame coefficients with erasures

Bakić, Damir: Preserving the reconstruction property of frames from frame coefficients with erasures. Acta scientiarum mathematicarum, (84) 1-2. pp. 309-321. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_309-321.pdf
Hozzáférés joga: Campus

Download (206kB)

Abstract

We discuss a new approach to the problem of recovering signal from frame coefficients with erasures. It is known that, under the assumption that the erasure set of indices for a given frame satisfies the minimal redundancy condition, there exists a synthesizing dual frame which enables us to perfectly reconstruct the original signal without recovering the lost coefficients. In this paper we describe further properties of such dual frames compensating for erasures.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 309-321
ISSN: 0001-6969
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 320-321. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 10:50
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55816

Actions (login required)

View Item View Item